# SDR FDEA201502180543

- Difficulty date: February 18, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 667 hours, 21,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Part time: 66,764 hours, 21,990 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT PACK EXHAUST VLV CUT OUT HAS A CRACK IN THE UPPER AFT CORNER.  REPAIRED CRACK IAW SRM CH 53-50-00.
